Generalized Fermat's problem(共著)

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)96-104
Number of pages9
JournalCanadian Mathematical Bulletin
Volume34
Issue number1
Publication statusPublished - 1991

Cite this

Generalized Fermat's problem(共著). / Morimoto, Masaharu.

In: Canadian Mathematical Bulletin, Vol. 34, No. 1, 1991, p. 96-104.

Research output: Contribution to journalArticle

@article{e833494dab894d5b8e1728f4a3f9a6d6,
title = "Generalized Fermat's problem(共著)",
author = "Masaharu Morimoto",
year = "1991",
language = "English",
volume = "34",
pages = "96--104",
journal = "Canadian Mathematical Bulletin",
number = "1",

}

TY - JOUR

T1 - Generalized Fermat's problem(共著)

AU - Morimoto, Masaharu

PY - 1991

Y1 - 1991

M3 - Article

VL - 34

SP - 96

EP - 104

JO - Canadian Mathematical Bulletin

JF - Canadian Mathematical Bulletin

IS - 1

ER -